Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1977, Volume 45, Issue 5

Estimation of Simultaneous Equation Models with Measurement Error<1243:EOSEMW>2.0.CO;2-D
p. 1243-1255

Vincent J. Geraci

This paper examines the estimation of a normal contemporaneous simultaneous equation model in which some of the exogenous variables are measured with error.The theory for asymptotically efficient least squares estimation is developed. The primary result is a structural least squares estimator which offers certain computational advantages relative to the full information maximum likelihood estimator.

Log In To View Full Content